Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
mass

accutane

ive been on accutane for 9 days now and so far ive had 2 major mood swings, i just flipped out over little things but they seemed major at the time started punching stuff ect, sounds rather crazy can accutane course mood swings?

Share this post


Link to post
Share on other sites

i dident ask for your opinion whether im a jackass i asked whether accutane can course mood swings, and may i also add u dont know anything about me and other factors of my life, so dont judge what u dont know.

Share this post


Link to post
Share on other sites

i dident ask for your opinion whether im a jackass i asked whether accutane can course mood swings, and may i also add u dont know anything about me and other factors of my life, so dont judge what u dont know.

I answered your question. It doesn't cause moodswings. And, your behavior is babyish.

Share this post


Link to post
Share on other sites

first of all proseclaa i been on accutane 7 months and it does cause moodswings fucking idiot. Proseclaa your the jackass

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes


×